How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.S Riaz Your Own Question
Dr.S Riaz
Dr.S Riaz, Ophthalmologist
Category: Eye
Satisfied Customers: 2822
Type Your Eye Question Here...
Dr.S Riaz is online now
A new question is answered every 9 seconds

everyday i get white mucus in my eve. i use omnipred each day,but

Resolved Question:

everyday i get white mucus in my eve. i use omnipred each day,but the mucus comes back in
in the day . i had cataract removed two months ago. would it be ok to use opti-free
replenish every day(alcon)
Submitted: 7 years ago.
Category: Eye
Expert:  Dr.S Riaz replied 7 years ago.
Why are you using omnipred now? It has got steroid and steroids are tapered off ususally in 6 weeks after surgery. Steroids can cause glaucoma if used for long. If you have any sort of inflammation in your eyes, and it has been prescribed by your doctor then it is a different matter. Opti-free replenish is a contact lens solution. Systane or Refresh Tears would be better for you. For white mucous, you should see an ophthalmologist. It could be due to blocked lacrimal apparatus or meibomitis of the lids.

Please, click the ACCEPT button so that I can get my dues. BONUS and a positive feedback will be appreciated. This answer is not a substitute for a doctor's visit.
Dr.S Riaz and other Eye Specialists are ready to help you

Related Eye Questions